# SDR DALA2015011200228

- Difficulty date: January 3, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 67,482 hours, 30,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK,  FOUND EMERGENCY LIGHT AT ROW 19 ABC INOPERATIVE.  INSTALLED A NEW LIGHT ASSY AND FUNCTIONAL CHECKED NORMAL.
